# SDR ASOA04622

- Difficulty date: August 2, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG A C-CHECK IN YUL, THE LEFT AND RIGHT INTERCOSTALS AT FS 38/39 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT INTERCOSTALS AT FS 38/39 IAW SRM 51-25-01.  (M)
